# SDR UIEA2010062200036

- Difficulty date: June 22, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,704 hours, 20,573 cycles
- Engine: Ge CF650E2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B076581004
- Condition: Dented
- Location: Bs 360-380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A DENT WAS FOUND IN THE SKIN AT BS 360-380 S-38R TO -39R. DAMAGE WAS TRIMMED OUT AND REPAIRED IAW NRC 022 AND SRM 53-30-03, FIG 26.
